Estimation of extreme wind speeds with very long return periods

Dukes, M.D.G. and Palutikof, Jean (1995) Estimation of extreme wind speeds with very long return periods. Journal of Applied Meteorology, 34 (9). pp. 1950-1961. ISSN 1520-0450

Full text not available from this repository.
Item Type: Article
Depositing User: LivePure Connector
Date Deposited: 30 Jan 2021 01:22
Last Modified: 03 Apr 2021 01:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/78695
DOI: 10.1175/1520-0450(1995)034<1950:EOEWSW>2.0.CO;2

Actions (login required)

View Item View Item